Robust l2–l∞ Filter for Uncertain Discrete-Time Switched Time-Delay Systems

Full text for this resource is not available from the Research Repository.

Du, Dongsheng, Jiang, Bin and Shi, Peng (2010) Robust l2–l∞ Filter for Uncertain Discrete-Time Switched Time-Delay Systems. Circuits, Systems and Signal Processing, 29 (5). pp. 925-940. ISSN 0278-081X

Abstract

This paper is concerned with the problem of robust l2–l∞ filter design for a class of uncertain switched time-delay systems based on a switched Lyapunov functional. The parametric uncertainties are assumed to be time varying but norm bounded. The purpose is to design a switched filter such that, for all admissible uncertainties, the resulting filtering error system is robustly stable and satisfies a prescribed l2–l∞ performance level. By introducing some extra matrices, a desired filter can be constructed by solving certain linear matrix inequalities (LMIs). A numerical example is given to demonstrate the effectiveness of the proposed method.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7235
DOI https://doi.org/10.1007/s00034-010-9179-3
Official URL http://dx.doi.org/10.1007/s00034-010-9179-3
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID20296, linear matrix inequalities (LMIs), l2–l∞ filter, switched system, time delay
Citations in Scopus 8 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login